The PSNet Collection: All Content
Search All Content
Arnal-Velasco, D, ed. Curr Opin Anaesthesiol. 2023;36(6):649-705.
ISMP Medication Safety Alert! Acute care edition. October 19, 2023;28(21):1-4.
McEvoy MD, Abernathy JH, 3rd. Anesthesiol Clin. 2023;41(4):xvii-xix;693-886.
A 2-year-old girl presented to the emergency department (ED) with joint swelling and rash following an upper respiratory infection. After receiving treatment and being discharged with a diagnosis of allergic urticaria, she returned the following day with worsening symptoms. Suspecting an allergic reaction to amoxicillin, the ED team prepared to administer methylprednisolone. However, the ED intake technician erroneously switched the patient’s height and weight in the electronic health record (EHR), resulting in an excessive dose being ordered and dispensed.
A 32-year-old man presented to the hospital with a comminuted midshaft femoral fracture after a bicycle accident. Imaging suggested the fracture was pathologic and an open biopsy specimen was submitted to pathology for intraoperative consultation.
ISMP Medication Safety Alert! Acute Care edition. 2023;28(19):1-3.